Title

Wiener's Lemma for Infinite Matrices II

Authors

Authors

Q. Y. Sun

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Constr. Approx.

Keywords

Wiener's lemma; Beurling algebra; Muckenhoupt A(q)-weight; Infinite; matrix; Stability; Left inverse; FINITE SECTION METHOD; OFF-DIAGONAL DECAY; BANACH-ALGEBRAS; PSEUDODIFFERENTIAL-OPERATORS; FRAMES; RECONSTRUCTION; INEQUALITIES; SUMMABILITY; INNOVATION; STABILITY; Mathematics

Abstract

In this paper, we introduce a class of infinite matrices related to the Beurling algebra of periodic functions, and we show that it is an inverse-closed subalgebra of B(l(w)(q)), the algebra of all bounded linear operators on the weighted sequence space l(w)(q), for any 1 <= q < infinity and any discrete Muckenhoupt A (q) -weight w.

Journal Title

Constructive Approximation

Volume

34

Issue/Number

2

Publication Date

1-1-2011

Document Type

Article

Language

English

First Page

209

Last Page

235

WOS Identifier

WOS:000293296800003

ISSN

0176-4276

Share

COinS